Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 110, NWS Lincoln, IL

June 18, 20174 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 18, 2017, 3:03 AM CDT for 4 counties in Illinois. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2017, 3:03 AM CDT (08:03 UTC)
Expired
Jun 18, 2017, 3:45 AM CDT
In force
42 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IL, Effingham County, IL, Jasper County, IL, Richland County, IL

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:04 AM CDTTSTM WND DMGMason, ILNUMEROUS TREE LIMBS AND POWER LINES BLOWN DOWN. TWO SEMI TRAILERS WERE BLOWN OVER.
Jun 18, 3:06 AM CDTTSTM WND DMGWatson, ILLARGE TREE DOWN ACROSS TRAIN TRACK. RAIL TRAFFIC HAS BEEN STOPPED.
Jun 18, 3:16 AM CDTTSTM WND GST 62Flora, ILMEDIA REPORT RELAYED VIA WFO PADUCAH
Jun 18, 3:19 AM CDTTSTM WND DMG1 S Flora, ILPOWER POLES AND LINES DOWN ON HIGHWAY 45 SOUTH OF FLORA.
Jun 18, 3:19 AM CDTTSTM WND DMGFlora, ILA FEW TREES DOWN. ONE FELL THROUGH THE ROOF OF A HOUSE. RELAYED VIA WFO ST LOUIS.
Jun 18, 3:19 AM CDTTSTM WND GST 681 E Flora, ILAT FLORA AIRPORT
Jun 18, 3:31 AM CDTTSTM WND GST 601 W Olney, ILDELAYED REPORT. WEATHER UNDERGROUND MESONET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 10:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 606 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
606 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

311 
WUUS53 KILX 180803
SVRILX
ILC025-049-079-159-180845-
/O.NEW.KILX.SV.W.0110.170618T0803Z-170618T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
303 AM CDT SUN JUN 18 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Jasper County in southeastern Illinois...
  Richland County in southeastern Illinois...
  Clay County in south central Illinois...
  Southeastern Effingham County in south central Illinois...

* Until 345 AM CDT

* At 302 AM CDT, severe thunderstorms were located along a line
  extending from Effingham to near Helm, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Effingham, Olney, Flora, Newton, Teutopolis, Louisville, Clay City,
  Watson, Noble, Dieterich, Edgewood, Xenia, Bible Grove, Ste. Marie,
  Willow Hill, Parkersburg, Calhoun, Wheeler, Iola and Sailor
  Springs.

This includes the following highways...
 Interstate 57 between mile markers 144 and 162.
 Interstate 70 between mile markers 87 and 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3860 8816 3861 8870 3877 8870 3915 8865
      3913 8798 3857 8805 3857 8814
TIME...MOT...LOC 0802Z 283DEG 27KT 3911 8858 3851 8865 

HAIL...0.75IN
WIND...60MPH
 
$$

37
2 follow-up statements
359 
WWUS53 KILX 180822
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
322 AM CDT SUN JUN 18 2017

ILC025-049-079-159-180845-
/O.CON.KILX.SV.W.0110.000000T0000Z-170618T0845Z/
Jasper-Richland-Clay-Effingham-
322 AM CDT SUN JUN 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR JASPER...RICHLAND...CLAY AND SOUTHEASTERN EFFINGHAM COUNTIES...

At 321 AM CDT, severe thunderstorms were located along a line 
extending from near Dieterich to near Cisne, moving east at 30 mph. 
Wind gusts were measured at 68 mph at Flora, and damage was reported 
to trees homes near Flora.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Effingham, Olney, Flora, Newton, Teutopolis, Louisville, Clay City,
Watson, Noble, Dieterich, Edgewood, Xenia, Bible Grove, Ste. Marie,
Willow Hill, Parkersburg, Calhoun, Wheeler, Iola and Sailor Springs.

This includes the following highways...
 Interstate 57 between mile markers 144 and 162.
 Interstate 70 between mile markers 87 and 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3860 8816 3861 8870 3877 8870 3915 8865
      3913 8798 3857 8805 3857 8814
TIME...MOT...LOC 0821Z 283DEG 27KT 3908 8842 3848 8849 

HAIL...0.75IN
WIND...70MPH
 
$$

37
579 
WWUS53 KILX 180844
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
344 AM CDT SUN JUN 18 2017

ILC025-049-079-159-180852-
/O.EXP.KILX.SV.W.0110.000000T0000Z-170618T0845Z/
Jasper-Richland-Clay-Effingham-
344 AM CDT SUN JUN 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR JASPER...RICHLAND...CLAY AND
SOUTHEASTERN EFFINGHAM COUNTIES WILL EXPIRE AT 345 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However 
strong gusty winds are still likely following these thunderstorms.

A severe thunderstorm watch remains in effect until 600 AM CDT for
south central and southeastern Illinois.

LAT...LON 3860 8816 3861 8870 3877 8870 3915 8865
      3913 8798 3857 8805 3857 8814
TIME...MOT...LOC 0842Z 283DEG 27KT 3905 8823 3845 8830 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:01 AM CDT, 2 minutes earlier.

Area forecast discussion, Jun 18, 3:01 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
301 AM CDT Sun Jun 18 2017

.SHORT TERM...(Today and tonight)
ISSUED AT 300 AM CDT Sun Jun 18 2017

Large MCS continues to push southeastward, with cooling cloud
tops to near -80C noted on infrared satellite east of St. Louis.
Line of storms that moved out of Missouri has started more of a
southeast push and will be clipping our CWA south of I-70 through
sunrise. Further north, mainly just getting some showers north of
I-70 to near Lincoln just before 3 am.

Scattered showers and storms will linger over the eastern CWA as
the actual frontal boundary passes during the morning hours, but
much of this should be out of the area by midday. Despite the
frontal passage, temperatures should still reach around 80 degrees
this afternoon, although drier air will be spreading in from the
northwest through the day.

&&

.LONG TERM...(Monday through Saturday)
ISSUED AT 300 AM CDT Sun Jun 18 2017

Broad upper trough will prevail over the Midwest into the
Tennessee Valley through mid week, as ridging builds west of the
Rockies. Periodic impulses dropping southeast along the upper flow
will bring isolated showers and storms across the northern CWA
both Monday and Tuesday afternoons. During the middle of the week,
the ridge is expected to break down into more of a zonal flow
across the U.S., with more substantial rain chances Thursday night
into Friday night. The GFS and ECMWF have some differences in the
strength of the waves coming eastward late week, with the
discrepancies amplifying as the weekend begins.

Temperatures in the broad trough will not be especially cooler,
with highs still in the 80s, but the northwest flow will keep dew
points in the 50s to lower 60s. A lobe of warm air will spread
eastward later in the week as the ridge breaks down, with
temperatures near 90 by Thursday, although the increase in clouds
late week should temperature the highs a bit more.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1213 AM CDT Sun Jun 18 2017

Much of the thunderstorm activity at 05Z was located just south of
a KUIN-KCMI line, although several clusters continue north of KCMI
as well. Bulk of these will be shifting south of the central
Illinois TAF sites over the next few hours. Some brief MVFR/IFR
conditions are occurring with the heavier showers and storms, but
by about 12Z, VFR conditions are expected to largely prevail. A
weak frontal boundary will gradually shift winds over to the west
early Sunday morning, and the gustiness that is currently
occurring will taper off over the next few hours as the storms
push away.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Geelhart
LONG TERM...Geelhart
AVIATION...Geelhart
Hazardous weather outlook, Jun 17, 3:30 PM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
330 PM CDT Sat Jun 17 2017

ILZ027>031-036>038-040>043-047>051-180730-
Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-
Morgan-Peoria-Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford-
330 PM CDT Sat Jun 17 2017

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is an Enhanced Risk for severe thunderstorms this evening.
Current indications suggest the primary time frame for severe
weather will be roughly from 6 pm through 10 pm. Damaging winds,
large hail, isolated tornadoes, along with heavy rainfall, will be
possible with the storms before they shift rapidly to the
southeast later this evening.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

The next chance for thunderstorms will be late Wednesday night
into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed late this afternoon through this
evening. The primary time frame will be from 6 pm until 10 pm.

ILZ044>046-052>057-061-062-066-180730-
Champaign-Christian-Coles-Cumberland-Douglas-Edgar-Effingham-
Macon-Moultrie-Piatt-Shelby-Vermilion-
330 PM CDT Sat Jun 17 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

There is an Enhanced Risk for severe thunderstorms this evening.
The primary time frame for severe weather will be roughly from
8 pm until Midnight. Damaging winds, large hail, isolated
tornadoes, along with heavy rainfall will be possible with the
storms before they shift rapidly to the southeast of the area
around Midnight.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A few thunderstorms may linger into early Sunday morning near the
Interstate 70 corridor. None of these storms are expected to be
severe.

The next chance for thunderstorms will be late Wednesday into
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening. At this time it
appears the primary time frame would be from 8 pm until Midnight.

ILZ063-067-068-071>073-180730-
Clark-Clay-Crawford-Jasper-Lawrence-Richland-
330 PM CDT Sat Jun 17 2017

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

There is a Slight Risk for severe thunderstorms later tonight.
Current indications suggest the primary time frame for the strong
thunderstorms will be roughly from 10 pm through 2 am. Damaging
winds, large hail, along with heavy rainfall will be possible
with the storms.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Scattered thunderstorms will be possible into early Sunday
afternoon over parts of southeast Illinois. No severe weather
is expected.

The next chance for thunderstorms over southeast Illinois will be
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight, roughly from 10 pm
through 2 am.

Bak

In the hours before

Local storm report, Jun 17, 11:09 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
06/17/2017  M4.02 INCH       WOODFORD           IL   PUBLIC

            RAIN FALL TOTAL SINCE 835 PM.

&&

JRP
Local storm report, Jun 17, 11:37 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1137 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     TSTM WND DMG     6 WSW SPRINGFIELD       39.75N 89.75W
06/17/2017                   SANGAMON           IL   AMATEUR RADIO

            POWERLINES BLOWN DOWN.

&&

JRP
Local storm report, Jun 17, 11:49 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1149 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     3 S TOULON              41.05N 89.86W
06/17/2017                   STARK              IL   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

0748 PM     TSTM WND DMG     WYOMING                 41.06N 89.77W
06/17/2017                   STARK              IL   TRAINED SPOTTER

            NUMEROUS TREES BLOWN DOWN.

0758 PM     FLASH FLOOD      TOULON                  41.09N 89.86W
06/17/2017                   STARK              IL   LAW ENFORCEMENT

            MANY COUNTY ROADS FLOODED.

0758 PM     TSTM WND DMG     TOULON                  41.09N 89.86W
06/17/2017                   STARK              IL   LAW ENFORCEMENT

            NUMEROUS TREES BLOWN DOWN ACROSS COUNTY.

0805 PM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/17/2017  M1.50 INCH       STARK              IL   TRAINED SPOTTER

            RAIN FELL IN LESS THAN ONE HOUR. NUMEROUS ROADS CLOSED IN
            TOWN.

0815 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/17/2017  M1.00 INCH       MARSHALL           IL   TRAINED SPOTTER

            RAIN FELL IN 30 MINUTES.

0820 PM     TSTM WND GST     GERMANTOWN HILLS        40.77N 89.47W
06/17/2017  E60.00 MPH       WOODFORD           IL   EMERGENCY MNGR

0830 PM     TSTM WND DMG     4 NNW ROANOKE           40.85N 89.23W
06/17/2017                   WOODFORD           IL   EMERGENCY MNGR

            NEAR 1820 N AND 1700 E...DETACHED GARAGE LEVELED...DAIRY
            BARN DAMAGED...18-20 INCH TREES BLOWN DOWN.

0835 PM     FLASH FLOOD      PEORIA                  40.74N 89.61W
06/17/2017                   PEORIA             IL   EMERGENCY MNGR

            ALLEN ROAD WEST OF HIGHWAY 6. STERLING AVE. NEAR
            NORTHWOODS MALL.

0845 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
06/17/2017  M1.25 INCH       WOODFORD           IL   PUBLIC

            RAIN FELL IN 15 MINUTES. NUMEROUS STREET FLOODING.

0845 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
06/17/2017  M2.05 INCH       WOODFORD           IL   PUBLIC

0855 PM     FLASH FLOOD      PEORIA                  40.74N 89.61W
06/17/2017                   PEORIA             IL   EMERGENCY MNGR

            NORTHWEST PORTION OF PEORIA CITY...VARIOUS LOCATIONS.

0915 PM     TSTM WND DMG     LEXINGTON               40.64N 88.78W
06/17/2017                   MCLEAN             IL   EMERGENCY MNGR

            NUMEROUS TREE LIMBS BLOWN DOWN.

0915 PM     TSTM WND GST     LEXINGTON               40.64N 88.78W
06/17/2017  M75.00 MPH       MCLEAN             IL   EMERGENCY MNGR

0945 PM     FLASH FLOOD      CHILLICOTHE             40.92N 89.50W
06/17/2017                   PEORIA             IL   PUBLIC

            BENEDICT STREET AND TRUITT AVE...PONDED WATER BETWEEN 6
            AND 10 INCHES DEEP

0945 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/17/2017  M1.37 INCH       MARSHALL           IL   EMERGENCY MNGR

            RAIN FELL IN ABOUT ONE HOUR AND A HALF. QUITE A BIT OF
            STREET FLOODING.

0946 PM     FLASH FLOOD      PEORIA                  40.74N 89.61W
06/17/2017                   PEORIA             IL   EMERGENCY MNGR

            AREA OF KNOXVILLE ROAD AND PIONEER PARKWAY. REPORTED 4 TO
            5 FEET OF WATER IN PARKING LOT.

1000 PM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
06/17/2017  M3.24 INCH       WOODFORD           IL   PUBLIC

            RAIN FELL IN ONE AND ONE HALF HOURS.

1000 PM     HAIL             BEARDSTOWN              40.01N 90.43W
06/17/2017  M1.00 INCH       CASS               IL   TRAINED SPOTTER

1000 PM     TSTM WND DMG     4 NE MEREDOSIA          39.87N 90.50W
06/17/2017                   MORGAN             IL   EMERGENCY MNGR

            ILLINOIS ROUTE 67 ON THE MORGAN/CASS COUNTY LINE...SMALL
            TREES BLOWN DOWN.

1015 PM     TSTM WND DMG     RANTOUL                 40.30N 88.16W
06/17/2017                   CHAMPAIGN          IL   EMERGENCY MNGR

            1500 BLOCK OF LOWREY...TREE BLOWN DOWN...FAR EAST SIDE OF
            TOWN.

1015 PM     TSTM WND DMG     RANTOUL                 40.30N 88.16W
06/17/2017                   CHAMPAIGN          IL   EMERGENCY MNGR

            NUMEROUS TREE BRANCHS DOWN WEST OF TOWN AROUND THE 600
            BLOCK. POWERLINE DOWN EAST SIDE OF TOWN.

1017 PM     HEAVY RAIN       NORMAL                  40.52N 89.00W
06/17/2017  M1.36 INCH       MCLEAN             IL   EMERGENCY MNGR

            RAINFALL TOTAL SINCE 9 PM.

1020 PM     FLASH FLOOD      NORMAL                  40.52N 89.00W
06/17/2017                   MCLEAN             IL   EMERGENCY MNGR

            SEVERAL OCCUPIED VEHICLES STUCK IN FLOODED STREETS
            BETWEEN ILLINOIS STATE UNIVERSITY AND UPTOWN NORMAL.

1030 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/17/2017  M3.90 INCH       PEORIA             IL   MESONET

            NEAR WILLOW KNOLLS AND WAR MEMORIAL DRIVE.

1030 PM     TSTM WND GST     POTOMAC                 40.31N 87.80W
06/17/2017  E60.00 MPH       VERMILION          IL   EMERGENCY MNGR

1035 PM     TSTM WND DMG     LEXINGTON               40.64N 88.78W
06/17/2017                   MCLEAN             IL   LAW ENFORCEMENT

            NUMEROUS POWER POLES DOWN THROUGHOUT COUNTY.

1035 PM     FLASH FLOOD      NORMAL                  40.52N 89.00W
06/17/2017                   MCLEAN             IL   LAW ENFORCEMENT

            FLOODING THROUGHOUT THE CITY OF NORMAL...ONE WATER RESCUE
            WAS NEEDED.

1038 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/17/2017  M1.74 INCH       PEORIA             IL   MESONET

1052 PM     TSTM WND DMG     6 WSW SPRINGFIELD       39.75N 89.75W
06/17/2017                   SANGAMON           IL   AMATEUR RADIO

            POWERLINES BLOWN DOWN.

1108 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
06/17/2017  M4.02 INCH       WOODFORD           IL   PUBLIC

            RAIN FALL TOTAL SINCE 835 PM.

&&

JRP
Local storm report, Jun 17, 11:54 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1154 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FLOOD            NORMAL                  40.52N 89.00W
06/17/2017                   MCLEAN             IL   LAW ENFORCEMENT

            MANY ROADWAYS IN NORMAL STILL FLOODED.

&&

JRP
Local storm report, Jun 18, 12:20 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1220 AM CDT SUN JUN 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND DMG     3 S TOULON              41.05N 89.86W
06/17/2017                   STARK              IL   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

0748 PM     TSTM WND DMG     WYOMING                 41.06N 89.77W
06/17/2017                   STARK              IL   TRAINED SPOTTER

            NUMEROUS TREES BLOWN DOWN.

0758 PM     FLASH FLOOD      TOULON                  41.09N 89.86W
06/17/2017                   STARK              IL   LAW ENFORCEMENT

            MANY COUNTY ROADS FLOODED.

0758 PM     TSTM WND DMG     TOULON                  41.09N 89.86W
06/17/2017                   STARK              IL   LAW ENFORCEMENT

            NUMEROUS TREES BLOWN DOWN ACROSS COUNTY.

0805 PM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/17/2017  M1.50 INCH       STARK              IL   TRAINED SPOTTER

            RAIN FELL IN LESS THAN ONE HOUR. NUMEROUS ROADS CLOSED IN
            TOWN.

0815 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/17/2017  M1.00 INCH       MARSHALL           IL   TRAINED SPOTTER

            RAIN FELL IN 30 MINUTES.

0820 PM     TSTM WND GST     GERMANTOWN HILLS        40.77N 89.47W
06/17/2017  E60.00 MPH       WOODFORD           IL   EMERGENCY MNGR

0830 PM     TSTM WND DMG     4 NNW ROANOKE           40.85N 89.23W
06/17/2017                   WOODFORD           IL   EMERGENCY MNGR

            NEAR 1820 N AND 1700 E...DETACHED GARAGE LEVELED...DAIRY
            BARN DAMAGED...18-20 INCH TREES BLOWN DOWN.

0835 PM     FLASH FLOOD      PEORIA                  40.74N 89.61W
06/17/2017                   PEORIA             IL   EMERGENCY MNGR

            ALLEN ROAD WEST OF HIGHWAY 6. STERLING AVE. NEAR
            NORTHWOODS MALL.

0845 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
06/17/2017  M2.05 INCH       WOODFORD           IL   PUBLIC

0845 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
06/17/2017  M1.25 INCH       WOODFORD           IL   PUBLIC

            RAIN FELL IN 15 MINUTES. NUMEROUS STREET FLOODING.

0855 PM     FLASH FLOOD      PEORIA                  40.74N 89.61W
06/17/2017                   PEORIA             IL   EMERGENCY MNGR

            NORTHWEST PORTION OF PEORIA CITY...VARIOUS LOCATIONS.

0915 PM     TSTM WND GST     LEXINGTON               40.64N 88.78W
06/17/2017  M75.00 MPH       MCLEAN             IL   EMERGENCY MNGR

0915 PM     TSTM WND DMG     LEXINGTON               40.64N 88.78W
06/17/2017                   MCLEAN             IL   EMERGENCY MNGR

            NUMEROUS TREE LIMBS BLOWN DOWN.

0945 PM     FLASH FLOOD      CHILLICOTHE             40.92N 89.50W
06/17/2017                   PEORIA             IL   PUBLIC

            BENEDICT STREET AND TRUITT AVE...PONDED WATER BETWEEN 6
            AND 10 INCHES DEEP

0945 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
06/17/2017  M1.37 INCH       MARSHALL           IL   EMERGENCY MNGR

            RAIN FELL IN ABOUT ONE HOUR AND A HALF. QUITE A BIT OF
            STREET FLOODING.

0946 PM     FLASH FLOOD      PEORIA                  40.74N 89.61W
06/17/2017                   PEORIA             IL   EMERGENCY MNGR

            AREA OF KNOXVILLE ROAD AND PIONEER PARKWAY. REPORTED 4 TO
            5 FEET OF WATER IN PARKING LOT.

1000 PM     HEAVY RAIN       GERMANTOWN HILLS        40.77N 89.47W
06/17/2017  M3.24 INCH       WOODFORD           IL   PUBLIC

            RAIN FELL IN ONE AND ONE HALF HOURS.

1000 PM     TSTM WND DMG     4 NE MEREDOSIA          39.87N 90.50W
06/17/2017                   MORGAN             IL   EMERGENCY MNGR

            ILLINOIS ROUTE 67 ON THE MORGAN/CASS COUNTY LINE...SMALL
            TREES BLOWN DOWN.

1000 PM     HAIL             BEARDSTOWN              40.01N 90.43W
06/17/2017  M1.00 INCH       CASS               IL   TRAINED SPOTTER

1015 PM     TSTM WND DMG     RANTOUL                 40.30N 88.16W
06/17/2017                   CHAMPAIGN          IL   EMERGENCY MNGR

            1500 BLOCK OF LOWREY...TREE BLOWN DOWN...FAR EAST SIDE OF
            TOWN.

1015 PM     TSTM WND DMG     RANTOUL                 40.30N 88.16W
06/17/2017                   CHAMPAIGN          IL   EMERGENCY MNGR

            NUMEROUS TREE BRANCHS DOWN WEST OF TOWN AROUND THE 600
            BLOCK. POWERLINE DOWN EAST SIDE OF TOWN.

1017 PM     HEAVY RAIN       NORMAL                  40.52N 89.00W
06/17/2017  M1.36 INCH       MCLEAN             IL   EMERGENCY MNGR

            RAINFALL TOTAL SINCE 9 PM.

1020 PM     FLASH FLOOD      NORMAL                  40.52N 89.00W
06/17/2017                   MCLEAN             IL   EMERGENCY MNGR

            SEVERAL OCCUPIED VEHICLES STUCK IN FLOODED STREETS
            BETWEEN ILLINOIS STATE UNIVERSITY AND UPTOWN NORMAL.

1030 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/17/2017  M3.90 INCH       PEORIA             IL   MESONET

            NEAR WILLOW KNOLLS AND WAR MEMORIAL DRIVE.

1030 PM     TSTM WND GST     POTOMAC                 40.31N 87.80W
06/17/2017  E60.00 MPH       VERMILION          IL   EMERGENCY MNGR

1035 PM     FLASH FLOOD      NORMAL                  40.52N 89.00W
06/17/2017                   MCLEAN             IL   LAW ENFORCEMENT

            FLOODING THROUGHOUT THE CITY OF NORMAL...ONE WATER RESCUE
            WAS NEEDED.

1035 PM     TSTM WND DMG     LEXINGTON               40.64N 88.78W
06/17/2017                   MCLEAN             IL   LAW ENFORCEMENT

            NUMEROUS POWER POLES DOWN THROUGHOUT COUNTY.

1038 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/17/2017  M1.74 INCH       PEORIA             IL   MESONET

1052 PM     TSTM WND DMG     6 WSW SPRINGFIELD       39.75N 89.75W
06/17/2017                   SANGAMON           IL   AMATEUR RADIO

            POWERLINES BLOWN DOWN.

1108 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
06/17/2017  M4.02 INCH       WOODFORD           IL   PUBLIC

            RAIN FALL TOTAL SINCE 835 PM.

1145 PM     FLOOD            NORMAL                  40.52N 89.00W
06/17/2017                   MCLEAN             IL   LAW ENFORCEMENT

            MANY ROADWAYS IN NORMAL STILL FLOODED.

&&

GOETSCH
Special weather statement, Jun 18, 2:41 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Lincoln IL
241 AM CDT SUN JUN 18 2017

ILZ066-067-071-180815-
Clay-Jasper-Effingham-
241 AM CDT SUN JUN 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JASPER...CLAY AND
EFFINGHAM COUNTIES UNTIL 315 AM CDT...

At 240 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from St. Elmo to near Ashley. Movement was east at
40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Effingham, Flora, Altamont, Louisville, Clay City, Watson, Dieterich,
Edgewood, Xenia, Bible Grove, Wheeler, Iola, Sailor Springs,
Ingraham, Mason, Oskaloosa, Heartville, Newton Lake, Effingham County
Airport and Elliotstown.

This includes the following highways...
 Interstate 57 between mile markers 143 and 157.
 Interstate 70 between mile markers 79 and 91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
south central and southeastern Illinois.

LAT...LON 3861 8869 3891 8870 3891 8881 3911 8880
      3908 8817 3860 8839
TIME...MOT...LOC 0740Z 281DEG 33KT 3904 8883 3836 8913

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:37 PM CDTSevere Thunderstorm WarningILXMarshall, Stark53 min
Jun 17, 8:02 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford43 min
Jun 17, 8:03 PM CDTFlash Flood WarningILXStark3 hr
Jun 17, 8:11 PM CDTFlash Flood WarningILXMarshall3 hr
Jun 17, 8:40 PM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford3 hr
Jun 17, 8:54 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford51 min
Jun 17, 9:10 PM CDTFlash Flood WarningILXMcLean3 hr
Jun 17, 9:24 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler56 min
Jun 17, 10:06 PM CDTSevere Thunderstorm WarningILXCass, Morgan39 min
Jun 17, 10:09 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion52 min
Jun 17, 10:41 PM CDTSevere Thunderstorm WarningILXChristian, Morgan, Sangamon64 min
Jun 17, 11:37 PM CDTAreal Flood WarningILXPeoria, Tazewell, Woodford12 hr
Jun 17, 11:47 PM CDTFlash Flood WarningILXChristian, Sangamon3 hr
Jun 17, 11:55 PM CDTAreal Flood WarningILXMcLean12 hr
Jun 18, 2:41 AM CDTSpecial Weather StatementILXClay, Effingham34 min
Jun 18, 3:30 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland45 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.